# SDR 2013FA0000186

- Difficulty date: March 15, 2013
- Submitted: March 22, 2013
- Operation: General aviation
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230851507
- Part serial: P1198
- Condition: Damaged
- Location: Starter Gen
- Part time: 2,263 hours
- Component: Start Generator
- Component part number: 23085031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR WAS RECEIVED FOR O/H DUE TO "BAD BEARING".  DURING DISASSEMBLY FOUND THE ARMATURE HAD BEEN DROPPED AND WAS DENTED AT THE COMMUTATOR END OF THE BALANCE BAND AREA.  THE DRIVE END BEARING JOURNAL OF THE ARMATURE SHAFT WAS BADLY WORN, DUE TO THE SHAFT SPINNING INSIDE THE BEARING INNER RACE, BEARING WAS NOT SEIZED.  CAUSE OF THE WEAR IS UNKNOWN.   BEARINGS WERE NOT OEM PARTS BUT WERE PN EH03-6009-25.  THE BEARING RETAINER SCREWS WERE INCORRECT.   FLAT WASHERS WERE ALSO MISSING ON THE COMMUTATOR END BELL BOLTS.
